# SDR AALA202212168951

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 24,841 hours, 11,753 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D57259267200
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING MAIN LANDING GEAR RIB 5 FORWARD LUG BUSHING MIGRATED DUE TO WEAR AT WS 2580 AND RIB 5. MAINTENANCE REPAIRED RIB 5 FORWARD LUG PER EA 340808.
